# SDR UIEA2018121602851

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,477 hours, 21,137 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BEFORE TAKE OFF " RT PACK TEMP" EICAS MSG, SELECTED "N" PACK OPERATED NORMAL. PERFORMED BITE CHECK OF RT PACK CONTROLLER IAW AMM 21-62-00, NO DEFECTS NOTED.
